# SDR HEEA0012858

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061661101
- Condition: Unbonded
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL PEELING, UNBONDED FLANGES, MISSING HANGERS, CORROSION, BLISTERS ON INSIDE OF CELL.
